A higher-order contract formula for plane curves

Title:
A higher-order contract formula for plane curves
Authors:
Colley, Susan Jane; Kennedy, Gary
Abstract:
We drive an intersection-theoretic formula for the number of nth-order contacts between a given (n-1)-parameter family of plane curves and a gerenal specified curve. This is accomplished through the use of a tower of P 1-budles first introduced by Semple in [Se]. These bundles may be seen to parameterize nth-order curvilinear contact at a point in a natural way.
Citation:
Colley, Susan Jane, and Gary Kennedy. 1991. "A higher-order contract formula for plane curves." Communications in Algebra 19(2): 479-508.
Publisher:
Taylor & Francis
DATE ISSUED:
1991-01
Department:
Mathematics
Type:
Article
PUBLISHED VERSION:
10.1080/00927879108824150
Additional Links:
http://www.tandfonline.com/doi/abs/10.1080/00927879108824150
PERMANENT LINK:
http://hdl.handle.net/11282/599316

Full metadata record

DC FieldValue Language
dc.contributor.authorColley, Susan Janeen
dc.contributor.authorKennedy, Garyen
dc.date.accessioned2016-02-26T19:06:49Zen
dc.date.available2016-02-26T19:06:49Zen
dc.date.issued1991-01en
dc.identifier.citationColley, Susan Jane, and Gary Kennedy. 1991. "A higher-order contract formula for plane curves." Communications in Algebra 19(2): 479-508.en
dc.identifier.issn0092-7872en
dc.identifier.urihttp://hdl.handle.net/11282/599316en
dc.description.abstractWe drive an intersection-theoretic formula for the number of nth-order contacts between a given (n-1)-parameter family of plane curves and a gerenal specified curve. This is accomplished through the use of a tower of P 1-budles first introduced by Semple in [Se]. These bundles may be seen to parameterize nth-order curvilinear contact at a point in a natural way.en
dc.language.isoen_USen
dc.publisherTaylor & Francisen
dc.identifier.doi10.1080/00927879108824150en
dc.relation.urlhttp://www.tandfonline.com/doi/abs/10.1080/00927879108824150en
dc.subject.departmentMathematicsen_US
dc.titleA higher-order contract formula for plane curvesen_US
dc.typeArticleen
dc.identifier.journalCommunications in Algebraen
dc.identifier.volume19en_US
dc.identifier.issue2en_US
dc.identifier.startpage479en_US
dc.rightsArchived with thanks to Communications in Algebraen
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.